MAUDE Adverse Event Report: RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE

RESPIRONICS CALIFORNIA, INC V60 VENTILATOR; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Model Number V60
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer's field service engineer (fse) confirmed the reported nav-ring issue.The fse replaced the defective front bezel to address the reported problem.The unit successfully passed the required performance verification test.
 
Event or Problem Description
The customer reported a failed nav-ring.There was no patient involvement.
 
Additional Manufacturer Narrative
Date of event: (b)(6) 2018.This mdr has been reassessed as reportable after a request from the fda on march 1, 2019 to review complaints from 29 nov 2017 to 29 nov 2018.As this has been reassessed, it will appear to be a late mdr.Submission of a report does not constitute an admission that medical personnel, user facility, importer, distributor, manufacturer, or product caused or contributed to the event.

Brand Name
V60 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT,FACILITY USE
Manufacturer (Section D)
RESPIRONICS CALIFORNIA, INC
2271 cosmos court
carlsbad CA 92011
MDR Report Key8955179
Report Number2031642-2019-07770
Device Sequence Number2541200
Product Code MNT
UDI-Device Identifier00884838025738
UDI-Public(01)00884838025738
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K082660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberV60
Device Catalogue NumberU1053617
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer08/16/2018
Initial Report FDA Received Date09/03/2019
Supplement Report FDA Received Date09/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1